

Agenda: Energistics® Consortium – Face-to-Face (F2F) Meeting, May 19 –22, 2025

Since January 2022, the Energistics Consortium has been an affiliate of The Open Group®.

Meeting Theme: From Standards to Success: Driving Business Value

Plenary: Monday, May 19

Members and non-members are welcome.

Time	Session Title & Description (Plenary Day)	Presenter(s)		
8:00-9:00 AM	Registration and Check-In Welcome Coffee and Networking			
9:00–9:30 AM	 Welcome & Introduction HSSE & Pro-Competitive statement (Donna) Welcome/Brief Agenda review Member announcement 	 Donna Marcotte (Energistics Consortium Coordinator/The Open Group) Pablo Perez (Bardasz) 		
9:30–10:00 AM	State of Energistics: This year is the 35 th Anniversary of the Energistics Consortium. We'll take a brief look back, discuss what we've accomplished, and current and future work. Presentation with highlights of agenda items later in the week.	Thomas Halland (Equinor)		
10:00–10:30 AM	Featured Presentation: WITSML in TotalEnergies, an update on how the company is using WITSML in its operations.	Pria Ngambli (TotalEnergies)Benoit Muraine (TotalEnergies)		
10:30-11:00 AM	Break (30 minutes)			
11:00 AM- 12:30 PM	Business case presentations. Discussions during this plenary day are organized around these 2 business cases, which will be presented and explained in this session. Also, time for questions and discussion of the cases. • Master Well IDs. Having one primary well ID (for you Hobbit fans, "The one ring to rule them all") has been a challenge for as long as most people in the industry can remember. It's an issue that impacts everyone: operators, service companies, and regulators. An industry effort is underway to address this challenge. We'll present the issue, why it's been so vexing to solve, and how Energistics standards can support use of master well IDs. • Energistics ETP server as an external data store (EDS) for the OSDU™ Data Platform. This approach is being championed in the OSDU Forum. We'll present the approach and how it works, why it's sound, what issues it solves.	David Johnson ("DJ") (Petrolink) (Moderator)		
12:30–2:00 PM	Lunch (90 minutes)			
2:00-2:10 PM	Special Welcome Team Photo	Steve Nunn, President and CEO, The Open Group, Chair Energistics BoD		
2:10-3:30 PM	Operators Panel Discussion. Deeper dive and varying perspectives on the business cases presented earlier. • AkerBP • Chevron • Equinor • TotalEnergies	 Moderator, David Johnson (Petrolink) Mourad Boukili (AkerBP) Curley Thomas (Chevron) Thomas Halland (Equinor) Pria Ngambli, Benoit Muraine (TotalEnergies) 		



Time	Session Title & Description (Plenary Day)	Presenter(s)
3:30-4:00 PM	Break (30 min)	
4:00-5:00 PM	Project Updates: Members will give updates on current Energistics projects. Deeper dives on this work will be presented in the WITSML Tech Session (Wed, May 21) • Certification Conformance Tool update • Practical Well Log Standard (PWLS) content and process changes update • New DataWorkOrder object for WITSML v2.1 & v1411 update • Open Source WITSML Explorer (Equinor & AkerBP) • ILAB Results. Summary/take-aways from virtual ILAB that was held on April 24 • WITSML v1.4.1.1 and v2.1 Conversion Rules update • Use of WITSML Completion Data in fracking update	 Robert Schave (Bardasz) Cert Tool, ILAB Results, Completion Data Object Craig Bye (Pason Systems) PWLS Thomas Halland (Equinor) DataWorkOrder object & WITSML Explorer Mark Farnan (Bardasz) Conversion Rules
5:00–5:30 PM	Closing Session: Wrap up of the day's activities, next steps, actions.	Pablo Perez (Bardasz)

NOTE: This F2F meeting will NOT include a technical testing session, what Energistics typically refers to as an "ILAB." The ILAB will be all virtual, on April 24, 2025 (7:00AM - 12noon, CDT/Houston Time). Results and actions will be discussed in the WITSML Technical Working Group Meeting.



WITSML Technical Working Group Meeting: Wednesday, May 21

This full-day members-only session is a technical discussion to provide updates on and advance WITSML projects currently in progress, which include the projects listed below.

Time	Торіс	Presenter(s)	
9:00AM-10:30AM		Moderators/Organizers	
	ILAB Findings (30 minutes)	 Mark Farnan (Bardasz) 	
	ETP v1.2 Certification Conformance Tool	Robert Schave (Bardasz)	
10:30–11:00 AM	Break (30 minutes)		
11:00–12:30	ETP v1.2 Certification Conformance Tool (continued)	Robert Schave (Bardasz)	
12:30–2:00 PM	Lunch (90 minutes)		
2:00-3:30	 Practical Well Log Standard (PWLS): Deeper dive into the content and processes changes that will soon be available for review. (45 minutes) DataWorkOrder object: This is being developed for both WITSML v2.1 and v1.4.1.1. Technical overview (45 min) 	 Craig Bye (Pason Systems) PWLS Thomas Halland (Equinor) 	
3:30-4:00 PM	Break (30 minutes)		
4:00 PM-5:30 PM	WITSML v1.4.1.1/v2.1 Conversion Guidelines	Mark & Robert (moderators)	

Team Dinner: Wednesday, May 21 – Details TBD

Energistics Business Working Group Meeting: Thursday, May 22

This full-day members-only session is a business discussion to provide updates on ongoing business and marketing communication activities as well as to discuss challenges and issues of the consortium.

Time	Торіс	Presenter(s)	
9:00 AM-10:30 PM	Future of Energistics: A frank discussion of our accomplishment and challenges. Develop strawman roadmap for the problems we choose to tackle.	•	Alberto Ancona (Halliburton) Pablo Perez (Bardasz)
10:30–11:00 AM	Break (30 minutes)		
11:00 AM-12:30 PM	Discuss the business challenges of how we advance the standards in an "additive" way (as opposed to breaking changes).	•	David Johnson (moderator/coord)
12:30–2:00 PM	Lunch (90 minutes)		
2:00-3:30PM	Proposal TBD: Development of a Data Quality Standard to better prepare realtime data for use in analytics and AI. This session is to discuss if Energistics should take on this work, and, if we do, what does it look like (scope, deliverables, approach, etc.)	•	Mark Farnan (moderator)
3:30-4:00PM	Break (30 minutes)		
4:00 PM-5:30 PM	Data Quality proposal (continued).	•	Mark Farnan (moderator)



Recommendations to attend Energistics-Relevant OSDU Sessions

Energistics recommends attending these other sessions:

- OSDU Opening Plenary Session, May 20 (Tuesday) (9:00 –10:30 AM)
- OSDU Interoperability Working Session, May 20, Tuesday (4:00–5:30 PM) Showcase the OSDU™ Data Platform Reservoir Domain Data Management System (R DDMS) using the ETP-RESQML servers, which are part of the OSDU Data Platform and demonstrate interoperability between applications from AspenTech, DGI, Total, Geosiris, and Equinor.